# SDR DALA12006379002

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 54,217 hours, 39,732 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND PIN OUT OF DOOR SLIDE.  MAINTENANCE INSPECTED SLIDE AND REINSTALLED LANYARD. OPERATION NOW CHECKS GOOD.
